MAUDE Adverse Event Report: SYNTHES GMBH 10MM/125 DEG TI CANN TFNA 170MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH 10MM/125 DEG TI CANN TFNA 170MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.037.012S
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample showed damage at the lateral blade hole of the 10/125 deg ti cann tfna 170 - sterile.No allegation is associated with this product; the damage was caused by another instrument during reaming.A dimensional inspection was not performed due to post manufacturing damage.A functional test was not performed as it is not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the 10/125 deg ti cann tfna 170 - sterile would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Dimensional inspection: n/a device history manufacturing location: monument manufacturing date: 04-dec-2023 expiration date: 31-oct-2033 part number: 04.037.012s, 10mm/125 deg ti cann tfna 1700mm ¿ sterile lot number: 8681p92 (sterile) lot quantity: 12 a manufacturing record evaluation was performed for the finished device with batch number 8681p92.No nonconformities or manufacturing irregularities have identified related to the complaint condition.Component part(s) reviewed: part number: 04.037.912.2, lock prong 125 degree, tfna lot number: 8686p06 lot quantity: 96 production order traveler met all inspection acceptance criteria.Part number: 04.037.912.3, tfna lock drive lot number: 8150p90 lot quantity: 400 production order travelers met all inspection acceptance criteria.Part number: 21127, timoagri16.00 lot number: 8433p88 lot quantity: 1,986 lbs.Inspection instruction met all inspection acceptance criteria.
 
Event or Problem Description
It was reported that on (b)(6), 2026, connecting screw for 125° tfna aiming arm cracked while inserting a nail.This caused the guide to become loose, subsequently causing the guide wire to miss the nail.When reaming for a lag screw, the nail was damaged due to the miss placed guide wire.The nail had to be removed and replaced with a new one to finish the procedure.There was 30 minutes surgical delay.Procedure was successfully completed.Patient outcome was unknown.

Brand Name
10MM/125 DEG TI CANN TFNA 170MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25276079
Report Number8030965-2026-04840
Device Sequence Number21121368
Product Code HSB
UDI-Device Identifier10886982095701
UDI-Public(01)10886982095701(17)331031(10)8681P92
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.037.012S
Device Lot Number8681P92
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale